# SDR CALA2019050300678

- Difficulty date: April 23, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 50,496 hours, 14,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY FINDING: AFTER REMOVAL OF LAV C, STA 1310 LBL 30 L/INB D SEAT TRACK FITTING HAS CORROSION. REF N/R 0053696. REPAIRED SEAT TRACK AT MAIN CABIN STA 1260 TO 1320 LBL 24.7 IAW SRM 53-00-52, REPAIR 3 FIG 201. ESFR NO.1021543. SEE SUPPLEMENT 85562. WORK ACCOMPLISHED AND RECORDED ON NR 0053 696. INSPECTION COMPLETED AND ACCEPTED.
